# SDR DALA2014120106360

- Difficulty date: June 27, 2013
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,610 hours, 18,174 cycles
- System (JASC): 7100 · Powerplant System
- Part: Liner
- Condition: Punctured
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, FOUND PUNCTURE TO RT ENGINE INLET ACCOUSTIC LINING AT 8 O`CLOCK POSITION, APPROXIMATELY 2 FT AFT OF INLET LIP, APPROXIMATELY .5" X .2500" PUNCTURE.  RT INLET COWL PUNCTURE REPAIRED IAW SRM 54-01-01, FIG 201.
